# SDR SIMA200707413

- Difficulty date: February 13, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 15,742 hours, 15,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606003
- Condition: Corroded
- Location: Zone 100
- Part time: 15,742 hours, 15,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT OUTBOARD SEAT TRACK BETWEEN FRAME 30 TO 36.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  RETURNED AIRCRAFT TO SERVICE.
